# SDR 2007UALA05388

- Difficulty date: December 28, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 39,950 hours, 11,078 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Leaking
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT IDG TOOK 81 PUMPS, RAN THEN PUMPED 19 MORE.   SUSPECT FUEL OIL HEAT EXCHANGER LEAK.   REPLACED FUEL OIL HEAT EXCHANGER AND IDG.
